i-Convexity of Manifolds with Real Projective Structures

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 586
  • Download : 346
Publisher
American Mathematical Society
Issue Date
1994-10
Citation

Proceedings of the American Mathematical Society, v.122, no.2, pp.545-548

ISSN
0002-9939
URI
http://hdl.handle.net/10203/7625
Link
http://www.jstor.org/stable/2161047
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
iomwrps.pdf(578.63 kB)Download

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0